# SDR REXA2012040200456

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,784 hours, 18,423 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE, ON GO AROUND CYCLED 4 TIMES AND NOSE GEAR WOULD NOT COME UP.  GEAR DID LOCK IN DOWN POSITION.  NOSE GEAR INDICATED RED AND CREW BELIEVED GEAR DID NOT FULLY RETRACT.  CYCLED GEAR WITH NO-HELP.  AFTER SELECTING GEAR DOWN ALL GEAR INDICATED GREEN, DOWN AND LOCKED.  HYD SYSTEMS NORMAL.  DID NOT DECLARE AN EMERGENCY.    FOUND NOSE GEAR OLEO STRUT PROXIMITY SENSOR BRACKET BENT, AND SENSOR OUT OF TOLERANCE.  BRACKET HAS BEEN CORRECTED, AND THE SENSOR ADJUSTED.  GEAR SWING CHECKED GOOD 10 TIMES.
